# SDR IPXA1567921

- Difficulty date: June 20, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1500 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, RT FRAME DAMAGED, AFT CARGO PIT, STA 1500 BETWEEN STRINGER 24R AND 25R.  REPAIRED IAW SRM 53-00-07-2R-5, REPAIR 5.
